# SDR AWXA200601197

- Difficulty date: July 5, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324000000
- Condition: Damaged
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR ON FWD CC FLOOR PANEL NR 131 CG.  FLOOR PANEL NR 131 CG WAS REPAIRED IAW SRM 53-02-00 PAR 8C (2).
